Skip to content Skip to navigation

Atomic Decomposition of Weighted Weak Hardy Spaces on Spaces of Homogeneous Type

Commun. Math. Anal.
Volume 13, Number 2 (2012), 98 - 107

Atomic Decomposition of Weighted Weak Hardy Spaces on Spaces of Homogeneous Type

Price: $20.00

Abstract

In this paper, we establish an atomic decomposition characterization of weighted weak Hardy spaces $H^{p,\infty}_\omega$ on spaces of homogeneous type. As an application, we prove a interpolation theorem in $H^{p,\infty}_\omega$.